# SDR WTAA950295

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Ind
- Part number: 0029R
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RNO - RIGHT ENGINE TORQUE INDICATOR FAILED ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE TORQUE INDICATOR.  TORQUE INDICATIONS OPERATIONAL CHECK NORMAL DURING ENGINE GROUND RUNS.  AIRCRAFT RETURNED TO SERVICE.  (M)
